# SDR SWAA2019071935128

- Difficulty date: July 8, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bonding Jumper
- Part number: 6961830
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH BONDING JUMPER FRAYED.  R&R BONDING JUMPER IAW AMM.
